The author determines the real-analytic infinitesimal CR automorphisms of a class of non-homogeneous rigid hypersurfaces in ℂN+1 near the origin, and the connected component containing the identity transformation of all locally holomorphic automorphisms of these hypersurfaces near the origin.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Arbatskii, A. F., On the structure of groups of nonlinear automorphisms of (3, 3)-quadrics (in Russian), Mat. Zametki, 59(2), 1996, 163–173; translated in Math. Notes, 59(1–2), 1996, 116–122.
Baouendi, M. S., Ebenfelt, P. and Rothschild, L. P., Real submanifolds in complex space and their mappings, Princeton Math. Series, Vol. 47, Princeton Univ. Press, Princeton, NJ, 1999.
Baouendi, M. S., Ebenfelt, P. and Rothschild, L. P., CR automorphisms of real analytic manifolds in complex space, Comm. Anal. Geom., 6(2), 1998, 291–315.
Baouendi, M. S. and Rothschild, L. P., Local holomorphic equivalence of real analytic submanifolds in ℂN, Several Complex Variables, Math. Sci. Res. Inst. Publ., Vol. 37, Cambridge Univ. Press, Cambridge, 1999, 1–24.
Beloshapka, V. K., Holomorphic transformations of a quadric (in Russian), Mat. Sb., 182(2), 1991, 203–219; translated in Math. USSR-Sb., 72, 1992, 189–205.
Beloshapka, V. K., Polynomial models of real manifolds (in Russian), Izv. Ross. Akad. Nauk Ser. Mat., 65(4), 2001, 3–20; translated in Izv. Math., 65(4), 2001, 641–657.
Beloshapka, V. K., Real submanifolds of a complex space: their polynomial models, automorphisms, and classification problems (in Russian), Uspekhi Mat. Nauk, 57(1), 2002, 3–44; translated in Russian Math. Surveys, 57(1), 2002, 1–41.
Ebenfelt, P., Lamel, B. and Zaitsev, D., Finite jet determination of local analytic CR automorphisms and their parametrization by 2-jets in the finite type case, Geom. Funct. Anal., 13(3), 2003, 546–573.
Ežov, V. and Schmalz, G., Holomorphic automorphisms of quadrics, Math. Z., 216(3), 1994, 453–470.
Huang, X. J., Ji, S. Y. and Xu, D. K., Several results for holomorphic mappings from B n into B N, Geometric analysis of PDE and several complex variables, Contemp. Math., Vol. 368, A. M. S., Providence, RI, 2005, 267–292.
Huang, X. J., Ji, S. Y. and Xu, D. K., A new gap phenomenon for proper holomorphic mappings from Bn into B N, Math. Res. Lett., 13(4), 2006, 515–529.
Kolář, M., Local symmetries of finite type hypersurfaces in ℂ2, Sci. China Ser. A, 49(11), 2006, 1633–1641.
Palinchak, N. F., Quadrics of high codimension (in Russian), Mat. Zametki, 55(5), 1994, 110–115; translated in Math. Notes, 55(5–6), 1994, 512–516.
Palinchak, N. F., Real quadrics of codimension 3 in ℂ6 and their nonlinear automorphisms (in Russian), Izv. Ross. Akad. Nauk Ser. Mat., 59(3), 1995, 159–178; translated in Izv. Math., 59(3), 1995, 597–617.
Shananina, E. N., Polynomial models of degree 5 and algebras of their automorphisms (in Russian), Mat. Zametki, 75(5), 2004, 757–772; translated in Math. Notes, 75(5–6), 2004, 702–716.
Shevchenko, S. N., Description of the algebra of infinitesimal automrophisms of quadrics of codimension two and their classification (in Russian), Mat. Zametki, 55(5), 1994, 142–153; translated in Math. Notes, 55(5–6), 1994, 534–542.
Stanton, N. K., Infinitesimal CR automorphisms of rigid hypersurfaces, Amer. J. Math., 117(1), 1995, 141–167.
Stanton, N. K., Infinitesimal CR automorphisms of real hypersurfaces, Amer. J. Math., 118(1), 1996, 209–233.
Wang, W., The Teichmüller distance on the space of spherical CR structures, Sci. China Ser. A, 49(11), 2006, 1523–1538.
Project supported by the National Natural Science Foundation of China (No. 10871172).
About this article
Cite this article
Wu, Q. On holomorphic automorphisms of a class of non-homogeneous rigid hypersurfaces in ℂN+1 . Chin. Ann. Math. Ser. B 31, 201–210 (2010). https://doi.org/10.1007/s11401-008-0394-1
- Real-analytic infinitesimal CR automorphisms
- Rigid hypersurfaces
- Holomorphic automorphisms
2000 MR Subject Classification